# SDR COMA0160288

- Difficulty date: February 23, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 11,097 hours, 10,490 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10014
- Part serial: 1062
- Condition: Failed
- Location: Rt Flap
- Part time: 2,798 hours, 2,617 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED RT OUTBD FLAP ACTUATOR.
